# SDR USAA2014042200006

- Difficulty date: April 18, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,598 hours, 34,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK CRACK IN RT LATERAL SHEAR PLATE BETWEEN FRAME 69 TO FRAME 70, Z-500 & -Y1292.  REPLACED RT LATERAL SHEAR PLATE BETWEEN FRAME 69 TO FRAME 70, Z-500 & -Y1292 IAW SRM 51-72-11.
